# SDR IXXA9675

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Door Cut Out
- Part time: 75,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, DAMAGED WAS NOTED TO THE LOWER FORWARD CARGO COMPARTMENT DOOR CUT-OUT AT THE FORWARD EDGE.  THE DAMAGE WAS REMOVED, REPAIR FILLER AND DOUBLERS WERE FABRICATED AND INSTALLED IAW DRAWING 8-53-27-96, WHICH IS FAA DER APPROVED.  (C)
